A new and simple proof of the equivalence theorem for behaviors

Share/Save/Bookmark

Polderman, Jan Willem (2000) A new and simple proof of the equivalence theorem for behaviors. Systems & Control Letters, 41 (3). pp. 223-224. ISSN 0167-6911

[img]PDF
Restricted to UT campus only
: Request a copy
55Kb
Abstract:Two full row rank representations of the same behavior are related through a left unimodular transformation. We present a new and extremely simple and insightful proof for this well-established fact.
Item Type:Article
Copyright:© 2000 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74297
Official URL:http://dx.doi.org/10.1016/S0167-6911(00)00052-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140524